Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 152, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 21, 2013, 10:47 AM EDT for Floyd County, Georgia. It was in force for 72 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2013, 10:47 AM EDT (14:47 UTC)
- Expired
- May 24, 2013, 10:35 AM EDT
- In force
- 72 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosa River at Plant Hammond (HMMG1).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
288 WGUS42 KFFC 211447 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1047 AM EDT TUE MAY 21 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY. .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC115-220447- /O.NEW.KFFC.FL.W.0152.130521T1447Z-000000T0000Z/ /HMMG1.1.ER.130520T2245Z.130521T1100Z.000000T0000Z.UU/ 1047 AM EDT TUE MAY 21 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE COOSA RIVER NEAR PLANT HAMMOND. * AT 7 AM TUESDAY THE STAGE WAS 572.5 FEET...AND RISING. * FLOOD STAGE IS 570 FEET. * AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD. $$
7 follow-up statements
092 WGUS82 KFFC 211525 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT TUE MAY 21 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY. GAC115-220525- /O.CON.KFFC.FL.W.0151.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130520T1305Z.130521T1515Z.000000T0000Z.NO/ 1125 AM EDT TUE MAY 21 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM. * AT 11 AM TUESDAY THE STAGE WAS 25.6 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 24 FEET. * AT 26 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE COMPLETELY UNDER WATER AT LOCK AND DAM PARK. PORTIONS OF THE PARKING LOT WILL BEGIN TO FLOOD. $$ GAC115-220525- /O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/ /HMMG1.1.ER.130520T2245Z.130521T1100Z.000000T0000Z.UU/ 1125 AM EDT TUE MAY 21 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * AT 7 AM TUESDAY THE STAGE WAS 572.5 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 570 FEET. * AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD. $$
682 WGUS82 KFFC 212152 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 552 PM EDT TUE MAY 21 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC115-221152- /O.CON.KFFC.FL.W.0151.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130520T1305Z.130521T1515Z.000000T0000Z.NO/ 552 PM EDT TUE MAY 21 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM. * UNTIL FURTHER NOTICE. * AT 500 PM TUESDAY THE STAGE WAS 25.5 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 24 FEET. * THE RIVER SHOULD SLOWLY FALL BELOW FLOOD STAGE LATE WEDNESDAY. * AT 26 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE COMPLETELY UNDER WATER AT LOCK AND DAM PARK. PORTIONS OF THE PARKING LOT WILL BEGIN TO FLOOD. $$ GAC115-221152- /O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/ /HMMG1.1.ER.130520T2245Z.130521T1100Z.000000T0000Z.UU/ 552 PM EDT TUE MAY 21 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 500 PM TUESDAY THE STAGE WAS ESTIMATED AT 572.9 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 570 FEET. * AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD. $$
062 WGUS82 KFFC 221620 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1220 PM EDT WED MAY 22 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC115-230620- /O.CON.KFFC.FL.W.0151.000000T0000Z-000000T0000Z/ /RMBG1.1.ER.130520T1305Z.130521T1515Z.000000T0000Z.NO/ 1220 PM EDT WED MAY 22 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM. * UNTIL FURTHER NOTICE. * AT 10AM WEDNESDAY THE STAGE WAS 24.8 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING * FLOOD STAGE IS 24.0 FEET. * AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. * THIS CREST COMPARES TO A PREVIOUS CREST OF 24.5 FEET ON APR 30 2013. $$ GAC115-230619- /O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/ /HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/ 1220 PM EDT WED MAY 22 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 7AM WEDNESDAY THE STAGE WAS 573.1 FEET...AND RISING. * MODERATE FLOODING IS OCCURRING * FLOOD STAGE IS 570.0 FEET. * AT 573.0 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 573.0 FEET ON JAN 26 2010. $$
289 WGUS82 KFFC 230412 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1212 AM EDT THU MAY 23 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC115-230442- /O.CAN.KFFC.FL.W.0151.000000T0000Z-130523T0412Z/ /RMBG1.1.ER.130520T1305Z.130521T1515Z.130522T2241Z.NO/ 1212 AM EDT THU MAY 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM. * THIS TAKES AFFECT IMMEDIATELY. * AT 12 AM THURSDAY THE STAGE WAS 23.2 FEET...AND FALLING. * FLOOD STAGE IS 24 FEET. * THE RIVER WILL CONTINUE TO FALL. * AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE MOSTLY UNDER WATER AT LOCK AND DAM PARK. $$ GAC115-231812- /O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/ /HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/ 1212 AM EDT THU MAY 23 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 7 AM WEDNESDAY THE STAGE WAS 573.1 FEET...AND RISING. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 570 FEET. * AT 573 FEET...MODERATE FLOODING BEGINS AND EXPANDS FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE PARKING LOT NEAR THE INTAKES BEHIND THE PLANT BEGINS TO FLOOD. $$
645 WGUS82 KFFC 231719 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 119 PM EDT THU MAY 23 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC115-240719- /O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/ /HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/ 119 PM EDT THU MAY 23 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 7 AM THURSDAY THE STAGE WAS 572.2 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 570 FEET. * AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT. $$
865 WGUS82 KFFC 232354 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT THU MAY 23 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC115-241354- /O.CON.KFFC.FL.W.0152.000000T0000Z-000000T0000Z/ /HMMG1.2.ER.130520T2245Z.130522T1100Z.000000T0000Z.UU/ 754 PM EDT THU MAY 23 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 700 PM THURSDAY THE STAGE WAS ESTIMATED AT 571.5 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 570 FEET. * THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY NIGHT. * AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT. $$
104 WGUS82 KFFC 241435 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1035 AM EDT FRI MAY 24 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC115-241505- /O.CAN.KFFC.FL.W.0152.000000T0000Z-130524T1435Z/ /HMMG1.2.ER.130520T2245Z.130522T1100Z.130524T0551Z.UU/ 1035 AM EDT FRI MAY 24 2013 THE FLOOD WARNING IS CANCELLED FOR THE COOSA RIVER NEAR PLANT HAMMOND. * THIS TAKES AFFECT IMMEDIATELY. * AT 7 AM FRIDAY THE STAGE WAS 569.4 FEET...AND FALLING. * FLOOD STAGE IS 570 FEET. * THE RIVER WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 21, 7:35 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, May 21, 7:35 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 AM EDT TUE MAY 21 2013 .SHORT TERM /TODAY THROUGH WEDNESDAY/... UPPER RIDGE CONTINUES BUILDING OVER THE SOUTHEAST TODAY WITH AN UPPER LOW NEAR SOUTHEAST GA/NORTHEAST FL. THE AIR MASS REMAINS UNSTABLE HOWEVER WATER VAPOR SHOWS SOME DRIER AIR HAS WORKED INTO NORTHWEST GA. HAVE KEPT A SLIGHT CHANCE/LOW CHANCE POPS MAINLY OVER THE EASTERN HALF OF THE CWA THIS AFTERNOON AND EVENING...CLOSER TO THE UPPER LOW AND BETTER MOISTURE. TONIGHT LOOKS LIKE A LULL BETWEEN SYSTEMS AND HAVE ONLY INCLUDED SLIGHT CHANCE POPS ACROSS THE EXTREME NORTH. THE GFS HINTS AT A SHORT WAVE CROSSING THE TN VALLEY OVERNIGHT. A CLOSED UPPER LOW MOVING INTO THE GREAT LAKES REGION BY WEDNESDAY SHOULD PUSH A FRONT INTO THE LOWER MISSISSIPPI VALLEY TOWARD GEORGIA. THE MODELS WANT TO KEEP THE FRONT WEST OF THE CWA DURING THE DAY...BUT AN INCREASE IN MOISTURE AND INSTABILITY SHOULD SUPPORT BETTER CHANCES OF THUNDERSTORMS ACROSS THE CWA BY WEDNESDAY AFTERNOON. MAV/MET TEMPERATURES ARE CLOSE AND HAVE TAKEN A COMPROMISE. 41 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WEAK COLD FRONT APPROACHING WITH AN UPPER LEVEL TROUGH/SHORT WAVE FORECAST TO MOVE INTO THE AREA WEDNESDAY NIGHT AND WITH ASSOCIATED MOISTURE AND INSTABILITY...SCATTERED SHOWERS AND THUNDERSTORMS ARE REASONABLE...MOST SO FOR THE EVENING HOURS. THE WEAK COLD FRONT MOVES INTO THE AREA ON THURSDAY. IT IS UNCLEAR HOW MUCH CONVECTION WILL BE ASSOCIATED WITH THE FRONT. THE BEST INSTABILITY IS FORECAST OVER CENTRAL GA WITH THE BEST UPPER SUPPORT OVER N GA. AT THIS TIME IT SEEMS REASONABLE THAT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS...MOST SO IN THE AFTERNOON. THE MAIN UPPER TROUGH MOVES E FOR FRIDAY WITH A DRIER AIRMASS MOVING OVER THE AREA BEHIND THE FRONT AS SURFACE HIGH PRESSURE BUILDS ALONG WITH A MUCH DRIER NW FLOW. DRY CONDITIONS CONTINUE SATURDAY AS HIGH PRESSURE MOVES ACROSS THE EASTERN STATES. SUNDAY LOOKS TO BE MAINLY DRY AS WELL EXCEPT THE NW FLOW ALOFT BEGINS TO BECOME MORE ACTIVE TO THE N WITH SOME MOISTURE SKIRTING BY THE AREA. MOISTURE CONTINUES TO SKIRT BY MONDAY AND TUESDAY WITH A SHARP GRADIENT OF SIGNIFICANT MOISTURE AT THE GA/SC LINE. FOR NOW WILL LEAVE A DRY FORECAST FOR MONDAY/TUESDAY AND CONTINUE TO MONITOR THE PROGRESS OF THE NW FLOW. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF NORMAL THROUGH THE PERIOD EXCEPT SATURDAY AND SUNDAY MORNING LOWS RUNNING 5-10 DEGREES BELOW NORMAL. BDL && .AVIATION... 12Z UPDATE... EXPECTING VFR TODAY WITH SCT TO BKN CLOUDS AT OR ABOVE 040. IFR VISIBILITIES WILL IMPROVE QUICKLY THIS MORNING AS MOST AREAS OF FOG ARE SHALLOW. WIDELY SCATTERED CONVECTION POSSIBLE THIS AFTERNOON AND EVENING. PROBABILITY OF HAVING A THUNDERSTORM AFFECT THE TAF SITES IS LOW SO HAVE LEFT THUNDER OUT OF FORECAST FOR NOW. WINDS EXPECTED TO BECOME SOUTHWEST LATER THIS MORNING AROUND 5 TO 8KT. WINDS WILL GRADUALLY SWITCH BACK AROUND TO THE SSE AGAIN BY 00Z THIS EVENING BUT WILL BE GENERALLY LESS THAN 5KT. . //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF SW WINDS. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 64 86 64 / 30 30 40 40 ATLANTA 86 67 84 66 / 10 10 50 40 BLAIRSVILLE 82 60 81 60 / 30 30 50 50 CARTERSVILLE 86 64 85 63 / 10 10 50 40 COLUMBUS 90 68 88 68 / 10 10 30 30 GAINESVILLE 85 66 84 64 / 30 30 50 40 MACON 89 64 88 65 / 20 20 30 30 ROME 86 63 85 62 / 10 20 50 40 PEACHTREE CITY 87 61 86 63 / 10 10 50 30 VIDALIA 88 69 88 68 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, May 21, 4:50 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 450 AM EDT TUE MAY 21 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 450 AM EDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... AREAS OF FOG OVER PORTIONS OF NORTH AND CENTRAL GEORGIA THIS MORNING. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF NORTH AND CENTRAL GEORGIA MAINLY THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... AREAS OF FOG MAY MAKE DRIVING DIFFICULT. DRIVERS SHOULD USE CAUTION. WITH ANY THUNDERSTORMS...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN CAN BE EXPECTED. DISCUSSION... AREAS OF FOG WILL DISSIPATE BY 10 AM. MOISTURE AND INSTABILITY WILL GIVE POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...MOST SO OVER EASTERN PORTIONS OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY WITH THE APPROACH OF A WEAK COLD FRONT AND UPPER LEVEL TROUGH. MAINLY ON WEDNESDAY...SOME STORMS WILL BE STRONG PRODUCING GUSTY WINDS... HAIL...FREQUENT LIGHTING AND HEAVY RAIN. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH MONDAY...AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| May 21, 2:48 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| May 21, 2:50 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| May 21, 2:54 PM EDT | Special Weather Statement | FFC | Cobb | 36 min |
| May 21, 3:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| May 21, 5:04 PM EDT | Special Weather Statement | FFC | Lincoln | 26 min |
| May 21, 5:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| May 21, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 50 min |
| May 21, 6:13 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| May 21, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 41 min |
| May 21, 6:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| May 21, 7:11 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| May 21, 7:15 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| May 21, 7:21 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| May 21, 7:40 PM EDT | Special Weather Statement | FFC | Jackson | 50 min |
| May 21, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.